# SDR CALA2025013102155

- Difficulty date: January 28, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 98,137 hours, 11,813 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 4R EICAS STATUS #4 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SEN SOR DISAGREEMENT. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  5211350 FLIGHT STATUS: I INTERMITTENCE CODE: I PH: CLIMB                    NARRATIVE:  PSEU 2 (R2) CMC MSG#  5212290 FLIGHT STATUS: I INTERMITTENCE CODE: I PH: INITIAL CLIMB            NARRATIVE:  PSEU 2 (R2) FOUND A MIGRATED ROLL PIN IN THE FLIGHT LOCK PROXIMITY SENSOR MECHANISM CAUSING CONTACT WITH THE SENSOR SWITCH. ADJUST ROLL PIN POSITION TO CORRECT POSITION, CLOSED DOOR AND PRESSURIZED A/C TO 3.0 DIFFERENTIAL PRESSURE WITH NO EICAS MESSAGES. REF FIM 51-11 TASK 806.
